Busca avançada
Ano de início
Entree


The 2-dimensional nonlinear Schrodinger-Maxwell system

Texto completo
Autor(es):
Azzollini, Antonio ; Pimenta, Marcos T. O.
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS; v. 230, p. 14-pg., 2023-02-04.
Resumo

In this paper we carry on the study of a system recently introduced by the first author as the planar version of the well known electrostatic Schrodinger-Maxwell equations. In the positive potential case, we exhibit situations where the existence of solutions depends on the strength of the coupling, being this one modulated by a parameter. We also present some results in the case of a sign-changing potential. (c) 2023 Elsevier Ltd. All rights reserved. (AU)

Processo FAPESP: 21/04158-4 - Problemas elípticos envolvendo o operador de curvatura-média no espaço das funções de variação limitada
Beneficiário:Marcos Tadeu de Oliveira Pimenta
Modalidade de apoio: Auxílio à Pesquisa - Regular